Derivation of the HOMFLYPT knot polynomial via helicity and geometric quantization

Mauro Spera, Antonio Michele Miti

Research output: Contribution to journalArticlepeer-review

Abstract

In this note we propose a geometric quantization interpretation of the HOMFLYPT polynomial, taking inspiration from the Liu-Ricca hydrodynamical approach to the latter and building on the Besana-S. symplectic approach to framing via Brylinski’s manifold of mildly singular links.
Original languageEnglish
Pages (from-to)269-284
Number of pages16
JournalBOLLETTINO DELLA UNIONE MATEMATICA ITALIANA
Volume14
DOIs
Publication statusPublished - 2021

Keywords

  • Knot polynomials, symplectic geometry, Lagrangian submanifolds, hydrodynamics, geometric quantization, Maslov index.

Fingerprint

Dive into the research topics of 'Derivation of the HOMFLYPT knot polynomial via helicity and geometric quantization'. Together they form a unique fingerprint.

Cite this